Wednesday, February 22, 2012
Well I was sick for a few weeks again. Went to the ER twice and I ended up being so dehydrated they couldn't get an IV in. The migraine I had was so bad that I literally couldn't function. So the doctor ended up giving me an IV in the femoral artery! Can we say OUCH!!!!!! Yeah he even numbed me before inserting the needle and I still felt it! So gave me the pain meds and then I had to go home and rehydrate with Gatorade. Then the next week I am still feeling sick and I'm thinking it's because of the betaseron. I called my beta nurse and asked some questions. She assured me this was normal and also that some women will miss or have their monthly cycles late. So I thought nothing of it until the second one never came around. I took 2 pregnancy tests and they were both positive. I was freaking out. I called the beta nurse and she said to stop taking the betaseron. Then I called my OB and went in for a blood test and it was also positive. I had all this medication and I was pregnant and the meds were basically mimicking the symptoms! So I went in for an ultrasound today and the due date is 09/27 and so far everything looks good. I am praying that God puts his arms around this child and keeps he/she from any birth defects from this medication. God is in control!
Sunday, February 5, 2012
This week has been so bad. Monday evening I was hit with a migraine so I took some meds and went to bed. When I woke up Tuesday morning it was still hanging around so I took some more meds and slept all day and all night. Wednesday I woke up and again it was STILL there! So needless to say I had my husband take me to the ER. They pumped me full of meds and gave me some IV fluids and I felt better. So Thursday I felt really good but woke up again on Friday and the migraine was back and it tapered on and off all weekend. I'm not sure what brought this one on. The doctors have said the lesion on my C2 vertebrae may be what's causing them because its compressing my spinal cord. I am praying that the lesion shrinks with the MS meds. Hopefully then I will not have as many migraines. I hate living a "maybe life."